# SDR SWAA031144

- Difficulty date: May 22, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 60,076 hours, 59,575 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 1061323
- Part serial: 0445A
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND AFT ENTRY DOOR EVACUATION SLIDE PRESS IND LOW.  REMOVED AND REPLACED EVACUATION SLIDE PER MM.
